# SDR DALA2023102508762

- Difficulty date: October 19, 2019
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 51,741 hours, 37,034 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRANCE DOOR, (L-1), HOLD OPEN HOOK CAVITY IS GOUGED ON THE AFT SIDE. REPAIRED FUSELAGE SKIN AT L-1 DOOR HOLD OPEN HOOK CAVITY IAW B717 SRM 53-10-01-2R-7. INSPECTION REQ AT 8000 F.C. FROM DATE OF REPAIR INSTALL & REPEAT EVERY 8000 F.C. THERE AFTER INSP REQ VISUAL ONLY PER TABLE 203. (LP #0792109)
